# SDR LR7A0053

- Difficulty date: May 29, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 14,537 hours, 7,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 8546M1
- Part serial: 3491A
- Condition: Worn
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING AT WSAP FLAPS STOPPED AT 60% DURING EXTENSION.  CONTINUED APPROACH AND LANDED WITHOUT INCIDENT.DURING SCHEDULED B1 CHECK ACCOMPLISHED VISUAL INSPECTION OF ALL FLAP TORQUE SHAFT CONNECTIONS AND ASYMETRIC BRAKE ASSY.  NO DEFECTS NOTED.  ACCOMPLISHED HSP2709 -  DETAILED INSPECTION WING FLAP JACKSCREW BALL-NUT WEAR.  PERFORMED FLAP CARRIAGE ROLLER CLEARNACE CHECK.  NO DEFECTS NOTED.  NO. 2 FLAP JACKSCREW REPLACED PRECAUTIONARY DUE SUSPECTED BALL NUT BEARING WEAR PER SMP 581 27-50 PGS. 226 & 232.  DRC 0012 AND 0034.  POST CHECK TEST FLIGHT OPS CHECK NORMAL.
